# SDR GTIA030705

- Difficulty date: September 10, 2003
- Submitted: October 15, 2003
- Operation: Air carrier
- Aircraft: N816NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49140
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND PAX CABIN LEFT SIDE AFT OF DOOR JAMB FS 207 LONGERON 11L SKIN WEB EAR IS CRACKED.  REMOVED DAMAGED PART OF THE SKIN WEB.  FABRICATED FILLER AND DOUBLER.  INSTALLED FILLER AND DOUBLER.  (M)
